# SDR HALA2016080900326

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 10,716 hours, 1,673 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  ANTI-ICE LEFT WINDSHIELD HEAT ILLUMINATED.  PERFORMED WHC1 BITE CHECK. CLASS 3 MESSAGE LT WINDSHIELD SENSOR (3DG1) 
WHC1 (2DG1).  TROUBLESHOTIAW TSM 30-42-00-810-867-A. OK FOR SERVICE.
